# SDR SWAA2022030405368

- Difficulty date: March 23, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTT WING; CURVED BULB SEAL RETAINER ; APPROX. 12' INBD. OF THE INBD. DEFLECTION RIB; IS CRACKED. MARKED / REMOVED AND INSTALLED NEW SEAL RETAINER PER. SRM 51-40-02
